Routing with Congestion in Acyclic Digraphs

Amiri, S A and Kreutzer, S and Marx, Dániel and Rabinovich, R (2016) Routing with Congestion in Acyclic Digraphs. In: 41st International Symposium on Mathematical Foundations of Computer Science, MFCS 2016. Schloss Dagstuhl Leibniz-Zentrum für Informatik, Dagstuhl, 7:1-7:11. ISBN 978-3-95977-016-3 10.4230/LIPIcs.MFCS.2016.7

[img] Text
Amiri_7_3164336_ny.pdf

Download (560kB)
Item Type: Book Section
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 29 Jan 2017 20:39
Last Modified: 29 Jan 2017 20:39
URI: http://eprints.sztaki.hu/id/eprint/9049

Update Item Update Item